# SDR DLM11001315

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 37,695 hours, 4,770 cycles
- Engine time: 37,719 hours, 4,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN FRONT OF TOURIST SECTION TO BUSINESS GALLEY, STRONGER ON RIGHT SIDE.  SMELL DISSIPATED WHEN CABIN BUS SWTCHED OFF.  INSPECTED SIDEWALL LIGHTING CEILING AREA AND GALLEY.  ALSO, CHECKED CARGO COMP, ALL OK.  HOWEVER AT CEILING AREA FOUND NR 2 REC, FAN OVERHEATED.  REPLACED FAN.
